Alert archive / California / High Wind Warnings in 2019
High Wind Warning 2, NWS Los Angeles, CA
NWS Los Angeles, CA issued this high wind warning at Jan 15, 2019, 2:09 AM PST. It took effect at Jan 15, 2019, 4:00 AM PST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2019, 2:09 AM PST (10:09 UTC)
- In effect from
- Jan 15, 2019, 4:00 AM PST
- Expired
- Jan 15, 2019, 7:00 PM PST
- In force
- 15 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
856 WWUS76 KLOX 151009 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 209 AM PST Tue Jan 15 2019 CAZ052-151900- /O.NEW.KLOX.HW.W.0002.190115T1200Z-190116T0300Z/ Santa Barbara County Mountains- Including the cities of San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 209 AM PST Tue Jan 15 2019 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM PST THIS EVENING... The National Weather Service in Los Angeles/Oxnard has issued a High Wind Warning, which is in effect until 7 PM PST this evening. * WINDS...South to southeast winds will increase to 25 to 35 mph with gusts to 60 mph this morning, continue this afternoon, then diminish this evening. * IMPACTS...Winds this strong may down trees and power lines, causing property damage or power outages. Cross winds can make driving difficult, especially for drivers of high profile vehicles and vehicles towing trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means that damaging high winds of 58 mph or greater are likely or imminent. Secure all loose outdoor furniture in advance of the onset of strong winds. Monitor the latest forecasts on NOAA Weather Radio or your favorite media source. && $$ CAZ034>036-151900- /O.NEW.KLOX.WI.Y.0004.190115T1200Z-190116T0300Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast-Santa Ynez Valley- Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, Cambria, San Simeon, Santa Maria, Lompoc, Vandenberg, Solvang, and Santa Ynez 209 AM PST Tue Jan 15 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... The National Weather Service in Los Angeles/Oxnard has issued a Wind Advisory, which is in effect until 7 PM PST this evening. * WINDS...South to southeast winds will increase to 20 to 30 mph with gusts to 45 mph this morning, continue this afternoon, then diminish this evening. Local gusts to 55 mph are possible in higher terrain and near the immediate coast. * IMPACTS...Gusty winds will make driving difficult, especially for operators of high profile vehicles. Roadways that will be affected include Highways 1 and 101, and State Routes 154 and 246. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ037-038-151900- /O.NEW.KLOX.WI.Y.0004.190115T1200Z-190116T0300Z/ San Luis Obispo County Interior Valleys-Cuyama Valley- Including the cities of Paso Robles, Atascadero, and Cuyama 209 AM PST Tue Jan 15 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... The National Weather Service in Los Angeles/Oxnard has issued a Wind Advisory, which is in effect until 7 PM PST this evening. * WINDS...South to southeast winds will increase to 20 to 30 mph with gusts to 45 mph this morning, continue this afternoon, then diminish this evening. Local gusts to 55 mph are possible in higher terrain. * IMPACTS...Gusty winds will make driving difficult, especially for operators of high profile vehicles. Roadways that will be affected includes Highway 101 and State Routes 46 and 166. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ051-151900- /O.NEW.KLOX.WI.Y.0004.190115T1200Z-190116T0300Z/ San Luis Obispo County Mountains- Including the city of Black Mountain 209 AM PST Tue Jan 15 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... The National Weather Service in Los Angeles/Oxnard has issued a Wind Advisory, which is in effect until 7 PM PST this evening. * WINDS...South to southeast winds will increase to 25 to 35 mph with gusts to 55 mph this morning, continue this afternoon, then diminish this evening. * IMPACTS...Gusty winds will make driving difficult, especially for operators of high profile vehicles. Roadways that will be affected includes State Routes 58 and 166. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ DB/KAPLAN
3 follow-up statements
284 WWUS76 KLOX 151241 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 441 AM PST Tue Jan 15 2019 CAZ052-152115- /O.CON.KLOX.HW.W.0002.000000T0000Z-190116T0300Z/ Santa Barbara County Mountains- Including the cities of San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 441 AM PST Tue Jan 15 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WINDS...South to southeast winds will increase to 25 to 35 mph with gusts to 60 mph this morning, continue this afternoon, then diminish this evening. * IMPACTS...Winds this strong may down trees and power lines, causing property damage or power outages. Cross winds can make driving difficult, especially for drivers of high profile vehicles and vehicles towing trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means that damaging high winds of 58 mph or greater are likely or imminent. Secure all loose outdoor furniture in advance of the onset of strong winds. Monitor the latest forecasts on NOAA Weather Radio or your favorite media source. && $$ CAZ039-152115- /O.EXA.KLOX.WI.Y.0004.000000T0000Z-190116T0300Z/ Santa Barbara County South Coast- Including the cities of Santa Barbara, Montecito, and Carpinteria 441 AM PST Tue Jan 15 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... The National Weather Service in Los Angeles/Oxnard has issued a Wind Advisory, which is in effect until 7 PM PST this evening. * WINDS...East to southeast winds will increase to 15 to 30 mph with gusts to 45 mph this morning, continue this afternoon, then diminish this evening. Local gusts to 55 mph are possible in higher terrain and across far western sections. * IMPACTS...Gusty winds will make driving difficult, especially for operators of high profile vehicles. Roadways that will be affected include Highway 101, 154, and 192, as well as the Gaviota and San Marcos Passes PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ034>036-152115- /O.CON.KLOX.WI.Y.0004.000000T0000Z-190116T0300Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast-Santa Ynez Valley- Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, Cambria, San Simeon, Santa Maria, Lompoc, Vandenberg, Solvang, and Santa Ynez 441 AM PST Tue Jan 15 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WINDS...South to southeast winds will increase to 20 to 30 mph with gusts to 45 mph this morning, continue this afternoon, then diminish this evening. Local gusts to 55 mph are possible in higher terrain and near the immediate coast. * IMPACTS...Gusty winds will make driving difficult, especially for operators of high profile vehicles. Roadways that will be affected include Highways 1 and 101, and State Routes 154 and 246. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ037-038-152115- /O.CON.KLOX.WI.Y.0004.000000T0000Z-190116T0300Z/ San Luis Obispo County Interior Valleys-Cuyama Valley- Including the cities of Paso Robles, Atascadero, and Cuyama 441 AM PST Tue Jan 15 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WINDS...South to southeast winds will increase to 20 to 30 mph with gusts to 45 mph this morning, continue this afternoon, then diminish this evening. Local gusts to 55 mph are possible in higher terrain. * IMPACTS...Gusty winds will make driving difficult, especially for operators of high profile vehicles. Roadways that will be affected include Highway 101 and State Routes 46 and 166. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ051-152115- /O.CON.KLOX.WI.Y.0004.000000T0000Z-190116T0300Z/ San Luis Obispo County Mountains- Including the city of Black Mountain 441 AM PST Tue Jan 15 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WINDS...South to southeast winds will increase to 25 to 35 mph with gusts to 55 mph this morning, continue this afternoon, then diminish this evening. * IMPACTS...Gusty winds will make driving difficult, especially for operators of high profile vehicles. Roadways that will be affected include State Routes 58 and 166. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$
472 WWUS76 KLOX 152054 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 1254 PM PST Tue Jan 15 2019 CAZ052-160300- /O.CON.KLOX.HW.W.0002.000000T0000Z-190116T0300Z/ Santa Barbara County Mountains- Including the cities of San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 1254 PM PST Tue Jan 15 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WINDS...South to southeast winds will increase to 25 to 35 mph with gusts to 60 mph then diminish this evening. * IMPACTS...Winds this strong may down trees and power lines, causing property damage or power outages. Cross winds can make driving difficult, especially for drivers of high profile vehicles and vehicles towing trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means that damaging high winds of 58 mph or greater are likely or imminent. Secure all loose outdoor furniture in advance of the onset of strong winds. Monitor the latest forecasts on NOAA Weather Radio or your favorite media source. && $$ CAZ034>036-160300- /O.CON.KLOX.WI.Y.0004.000000T0000Z-190116T0300Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast-Santa Ynez Valley- Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, Cambria, San Simeon, Santa Maria, Lompoc, Vandenberg, Solvang, and Santa Ynez 1254 PM PST Tue Jan 15 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WINDS...South to southeast winds 20 to 30 mph with gusts to 45 mph will continue through this afternoon, then diminish this evening. * IMPACTS...Gusty winds will make driving difficult, especially for operators of high profile vehicles. Roadways that will be affected include Highways 1 and 101, and State Routes 154 and 246. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ037-038-160300- /O.CON.KLOX.WI.Y.0004.000000T0000Z-190116T0300Z/ San Luis Obispo County Interior Valleys-Cuyama Valley- Including the cities of Paso Robles, Atascadero, and Cuyama 1254 PM PST Tue Jan 15 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WINDS...South to southeast winds 20 to 30 mph with gusts to 45 mph will continue through this afternoon, then diminish this evening. * IMPACTS...Gusty winds will make driving difficult, especially for operators of high profile vehicles. Roadways that will be affected include Highway 101 and State Routes 46 and 166. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ051-160300- /O.CON.KLOX.WI.Y.0004.000000T0000Z-190116T0300Z/ San Luis Obispo County Mountains- Including the city of Black Mountain 1254 PM PST Tue Jan 15 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WINDS...South to southeast winds 25 to 35 mph with gusts to 55 mph will continue through this afternoon, then diminish this evening. * IMPACTS...Gusty winds will make driving difficult, especially for operators of high profile vehicles. Roadways that will be affected include State Routes 58 and 166. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ039-160300- /O.CON.KLOX.WI.Y.0004.000000T0000Z-190116T0300Z/ Santa Barbara County South Coast- Including the cities of Santa Barbara, Montecito, and Carpinteria 1254 PM PST Tue Jan 15 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WINDS...East to southeast winds 20 to 30 mph with gusts to 45 mph will continue through this afternoon, then diminish this evening. * IMPACTS...Gusty winds will make driving difficult, especially for operators of high profile vehicles. Roadways that will be affected include Highway 101, 154, and 192, as well as the Gaviota and San Marcos Passes PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ MW
448 WWUS76 KLOX 160256 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 656 PM PST Tue Jan 15 2019 CAZ052-160400- /O.EXP.KLOX.HW.W.0002.000000T0000Z-190116T0300Z/ Santa Barbara County Mountains- Including the cities of San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 656 PM PST Tue Jan 15 2019 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM PST THIS EVENING... $$ CAZ034>036-160400- /O.EXP.KLOX.WI.Y.0004.000000T0000Z-190116T0300Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast-Santa Ynez Valley- Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, Cambria, San Simeon, Santa Maria, Lompoc, Vandenberg, Solvang, and Santa Ynez 656 PM PST Tue Jan 15 2019 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... $$ CAZ037-038-160400- /O.EXP.KLOX.WI.Y.0004.000000T0000Z-190116T0300Z/ San Luis Obispo County Interior Valleys-Cuyama Valley- Including the cities of Paso Robles, Atascadero, and Cuyama 656 PM PST Tue Jan 15 2019 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... $$ CAZ051-160400- /O.EXP.KLOX.WI.Y.0004.000000T0000Z-190116T0300Z/ San Luis Obispo County Mountains- Including the city of Black Mountain 656 PM PST Tue Jan 15 2019 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... $$ CAZ039-160400- /O.EXP.KLOX.WI.Y.0004.000000T0000Z-190116T0300Z/ Santa Barbara County South Coast- Including the cities of Santa Barbara, Montecito, and Carpinteria 656 PM PST Tue Jan 15 2019 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Jan 14, 10:35 PM PST, 3 hours 34 minutes earlier.
Area forecast discussion, Jan 14, 10:35 PM PST, 3 hours 34 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
1035 PM PST Mon Jan 14 2019
.SYNOPSIS...14/1020 PM.
The wet pattern will continue through the week with periods of
heavy rain, mountain snow, and gusty winds. There is a chance of
thunderstorms Tuesday afternoon and evening. High surf will pound
the coast as well with a chance of minor coastal flooding late in
the week.
&&
.SHORT TERM (MON-THU)...14/905 PM.
Shower activity has decreased significantly across the region this
evening. Rainfall totals from this latest system generally
averaged 0.25 to 0.50 inches across SLO and SBA Counties, with
local totals up to around 1 inch. Across VTU and L.A. Counties,
rainfall averaged 0.75 inches to 1.5 inches, with local totals of
2 to 2.5 inches. Snow levels were generally between 4000 and 4500
feet for much of the storm, but lowered occasionally to 3500 feet.
Snow accumulations as high as 2 feet were reported in Lockwood
Valley, with about 1 foot in Frazier Park. Snow accumulated on
portions of Interstate 5 for a while earlier today, causing
significant problems for travel.
The break in the action will be short lived, consisting mainly of
the overnight hours as another system was bearing down on southern
California. Satellite imagery was already showing significant
development with a surface wave of low pressure centered near
33N/130W with a baroclinic leaf signature and abundant lightning
associated with it. This system is forecast to zip eastward
overnight, then turn northeastward Tue, heading toward the coast
of Central CA. This will cause low level flow to turn south to
southeasterly across the region late tonight. With abundant deep
moisture still in place, southerly flow and increasing lift
through the atmosphere will cause rain to develop late tonight/Tue
morning, especially across SLO and SBA Counties, where rain will
be enhanced by a developing warm front.
As the mid level vort and the surface low approach CA Thu
morning, moisture and lift will deepen significantly, with
precipitable water values climbing to about 1.1 inches. This
will help the rain to pick up in intensity during the morning,
especially across southern SBA County, where increasingly strong
southerly flow (to 50 kt at 850 mb) will provide excellent
orographic enhancement of the rainfall. This slug of moderate to
heavy rain will slide east-southeastward during the day, pushing
into VTU County by early afternoon, and into L.A. County during
the afternoon. In addition to good moisture and lift, there will
be a burst of instability across SBA County and the coastal
waters Tue afternoon which will push into VTU and L.A. Counties
by late afternoon and evening. This will yield a slight chance of
thunderstorms or at the very least, heavier convective bursts of
rain.
With all this said, there is a fairly good chance of a 4 to 8
hour period of moderate to heavy rain, especially across southern
SBA County, VTU County and a good portion of Los Angeles County.
Rainfall rates of 0.50 to 1 inch per hour are possible, especially
on and below south and southwest facing slopes, and around
thunderstorms. Flash Flood Watches are in effect for all recent
burn areas in southern CA for Tue afternoon and evening. Based on
latest model runs, it appears that the Flash Flood Watch may have
to be started a bit earlier across SBA County, but probably only
by a couple of hours or so. Additional rainfall totals Tue and
Tue night are expected to average 1.5 to 3 inches across much of
SBA, VTU and L.A. Counties, with local additional totals over 4
inches in the foothills and mountains. Additional totals across
SLO County should average 0.75 to 1.5 inches, with local totals
over 2 inches in the foothills.
Gusty southeast to south winds may reach advisory levels across
SLO and SBA Counties on Tue. Snow level are expected to rise on
Tue, but significant additional snow is likely in the mtns of VTU
and L.A. County above the 5500 to 6000 foot level.
***from previous discussion***
Precip will taper off again Tuesday night and early Wednesday but
then ramp up again late Wednesday into Thursday as the next system
arrives. Models don't show quite as much southerly flow with it
but still some instability and the duration of rain could be
longer. So rainfall rates and totals (and the burn area flash
flood threat) may be similar to the Tuesday event. Given the
amount of rain that will have fallen to that point areas outside
the burn areas may be at an increased risk for flooding,
especially near smaller flashier creeks and rivers and other
threats such as falling trees and rockslides.
Snow levels again above the major routes through the mountains but
significant accumulations still possible at higher elevations and
winter headlines may need extending beyond Wednesday morning.
.LONG TERM (FRI-MON)...14/340 AM.
A drying trend should develop between Friday and Saturday as
ridging aloft builds in from the west. Gusty offshore winds along
with some warming are possible between Friday night and Saturday.
Downed trees could be an issue due to the amount of rainfall the
area has received.
A weak trough of low pressure looks to move in late in the
weekend and into early next week. The main threat of rainfall
appears to be for areas north of Point Conception and along the
northern slopes of the mountains.
&&
.AVIATION...15/0616Z.
At 06z at KLAX... there was no marine inversion.
Overall low confidence in the tafs continues. Lingering showers
affect portions of the area as a frontal system exits the area.
Another disturbance will move into the area between 12z-18z
Tuesday with potential for heavy rain after 18z with reduced
cigs/vsby in heavier showers. Isolated thunderstorm chances S of
Pt. Conception from 20z-06z. Gusty SE winds will affect much of
the area through the period.
KLAX and KBUR...Low confidence in the 06Z TAFs. VCSH with MVFR to
VFR cigs will continue through 12z-15z, with rain after 15z.
Additional heavier rain after 18z will bring IFR conds and a
slight chance of thunderstorms through 06z.
&&
.MARINE...14/809 PM.
Low to moderate confidence in forecast. For the outer waters,
increasing SCA conditions due to south winds are expected tonight
into the early Tuesday morning, with gale force gusts developing
by around 9 AM as another frontal system approaches. The gales
should continue through 3 PM Tuesday afternoon, and will be
strongest over the two southern outer zones. As the front shifts
south of the area, the winds should diminish rapidly after 4 PM.
Confidence is not high because of varying model solutions. Winds
are expected to increase again on Wednesday as another front
approaches, with south gales likely again (60%) Wednesday night.
Strong SCA winds will continue on Thursday, before winds shift to
the SW and begin to subside Thursday afternoon.
The nearshore waters off the Central Coast are expected to see SCA
SE winds through Tuesday afternoon with a 20% chance of gale force
gusts. As winds increase on Wednesday, SCA conditions will be
possible in the afternoon, increasing further Wednesday night with
a 50% chance of gales. SCA south winds will continue Thursday
morning, decreasing in the afternoon.
For southern Inner waters and SBA Channel, SCA level SE winds and
steep, hazardous seas of 6-8 feet at 7-8 seconds, are expected
through late tonight. The SCA conditions will continue Tuesday
evening, with local gale force gusts in the afternoon across the
western portion of the zones. There is a 20% chance that a gale
warning will be needed during this time, especially near the
Channel Islands and western PZZ655. SCA conditions may occur
again on Thursday.
Large hazardous seas are expected through much of the coming week,
with large northwest swells crossing with short period southerly
seas caused by the strong S-SE winds.
&&
.BEACHES...14/809 PM.
A series of large westerly swells will affect the coastal waters
through the week. A High Surf Advisory is in effect through Friday
evening, with a chance that the surf will persist in some areas
through Saturday morning. The surf will subside slightly tonight
through Wednesday, and then is expected to build rapidly on
Thursday and peak on Friday. In addition to the westerly swell,
periods of large and steep southerly wind waves will accompany a
series of storms this week.
Unusually high tides of 6 to 7 feet are expected between 5:30 and
6 AM on Thursday and Friday. The combination of high tides and
large surf will likely create minor coastal flooding and beach
erosion late in the week.
Hazards associated with the high surf will include strong and
dangerous rip currents, breaking waves nearshore, and waves
washing over rock jetties.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect until 8 PM PST Friday for zones
34-35-39>41-87. (See LAXCFWLOX).
Flash Flood Watch in effect from Tuesday afternoon through
Tuesday evening for zones 36-39>41-44>46-52>54-88-547. (See LAXFFALOX).
Winter Storm Warning in effect until 4 AM PST Tuesday for
zone 52. (See LAXWSWLOX).
Winter Storm Warning in effect until 4 AM PST Wednesday for
zones 53-54. (See LAXWSWLOX).
PZ...Small Craft Advisory in effect until 4 PM PST Tuesday for
zone 645. (See LAXMWWLOX).
Small Craft Advisory in effect until 9 PM PST Tuesday for
zones 650-655. (See LAXMWWLOX).
Small Craft Advisory in effect until 9 AM PST Tuesday for
zones 670-673-676. (See LAXMWWLOX).
Gale Warning in effect from 9 AM to 3 PM PST Tuesday for
zones 670-673-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (THU-MON).
A wet weather pattern will continue through Thursday. Slick
roadways, possible flash flooding, mountain snow, and gusty
southerly winds are possible.
Large high tides and surf could bring coastal flooding Friday and
Saturday.
&&
PUBLIC...MW/Hall
AVIATION...Smith
MARINE...Smith
BEACHES...Smith
SYNOPSIS...Kj
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 6:10 PM PST | Gale Warning | LOX | 24 hr | |
| Jan 15, 2:09 AM PST | Wind Advisory | LOX | Santa Barbara | 17 hr |
| Jan 15, 10:18 AM PST | Special Marine Warning | LOX | 57 min | |
| Jan 15, 11:46 AM PST | Areal Flood Advisory | LOX | Santa Barbara, Ventura | 59 min |
Nearby
High Wind Warnings in California, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.